# SDR PNSA2015040702

- Difficulty date: April 7, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N675PA
- Make and model: Saab 340B
- Aircraft serial: 206
- Aircraft time: 53,865 hours
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Burned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMELL OF BURNING METAL & INSULATION DETECTED IN THE PROXIMITY OF SEAT 1A.  FLIGHT ATTENDANT SAW HAZE AT ONE POINT.  INSPECTED ROWS 1 & 2 FOR BURNT AREAS, FOUND 3 WINDOW BULBS BURNT.  R & R 3 BULBS IN 1 DF & 2 DF.
